MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 11/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the us catheter kit, verification of all final testing performed by/on the us catheter kit, and packaging for subject us catheter kit was performed.The review did not identify any non-conformances, issues or capas associated with us catheter kit function.Device remains implanted and was not returned for additional evaluation and investigation.The physician stated that they are unsure as to what caused the catheter breakage.Per the instructions for use of the device, catheter breaks and tears are known possible risks of use of the device.A supplemental mdr will be sent when information regarding scheduled catheter revision is obtained.Internal complaint number: (b)(4).
 
Event or Problem Description
Agent contacted technical solutions to report a broken catheter that was observed in a catheter dye study.Agent stated that the dye study was done due to a lack of pain relief felt by the patient.The dye study reportedly showed the catheter to be broken near the sacrum and the catheter tip was "close to where they entered the intrathecal space." agent reported that a catheter revision will be done, but this procedure is not scheduled yet.Agent stated that the patient has not had any recent falls or accidents, and the physician is unsure of what caused the breakage.Agent was unaware of the type of medication in the patient's pump or the date on which the patient symptoms started.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key15995632
Report Number3010079947-2022-00213
Device Sequence Number5672407
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)150430(10)18730
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2015
Device Model Number11823
Device Catalogue Number11823
Device Lot Number18730
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/28/2022
Initial Report FDA Received Date12/16/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/30/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale